# SDR SWAA2024052275416

- Difficulty date: April 16, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 887 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT AT STA 887+4; RBL 22; WL 164.<[01] REMOVED CORROSION AT AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT AT STA 887+4; RBL 22; WL 164. L-1 W-0.600 D 0.002 AREA FOUND WHIT IN LIMTS IAW SRM 53-00-53-1A-2
